My CCRM IVF Journey

Our successful journey through IVF #2 at one of the world's top fertility clinics

Depot Lupron, Day Seven

Posted by auntiem10 on October 24, 2010

Today is Day 7 of Depot Lupron (or Lupron Depot, seems to be interchangeable). Every week, I will post about the symptoms I’m feeling in hopes that it will help future DL patients know what to expect (although their side effects may vary).

This week I have been dealing with:

* Breakthrough bleeding–This started four days after the injection and was heavier than spotting but lighter than a full-blown AF. It lasted one full day and then very briefly the next day. It was accompanied by feelings of crampiness, but nowhere nearly as painful as when AF is really here.

* On-and-off pounding headaches–This has been my worst symptom so far. The headache comes and goes, but it almost always makes my head pound. On Thursday night, I was awake half the night because the pounding behind my right eye prevented me from sleeping. I took extra-strength Tylenol and finally felt some relief. My nurse suggested taking four 200mg Ibuprofen with a little caffeine, and I’m free to treat the headaches with this combo until I start BCPs. Alcohol (like a glass of wine) seems to exacerbate the headaches, so I have totally cut myself off from even one drink. Hopefully the next time I enjoy an alcoholic beverage, we’ll be a family of three or four!

Only 20 days until my second Depot Lupron injection!

Advertisements

4 Responses to “Depot Lupron, Day Seven”

  1. LC1 said

    I hope those headaches ease up a bit for you… side effects aren’t fun, but all worth it in the end for a little one or two in your arms in just about a year from now 🙂

  2. Oh my… Hope the headaches ease up as your body gets adjusted to the drug. Not being able to sleep through the night does not sound like fun.

  3. LisainSK said

    I was thinking…have you thought about acupuncture? I largely believe that my lack of side affects (except for my initial e2 drunkeness when I first started the meds) is due to side affects. At least this is what my acupuncturist tells me. Just a thought.

  4. Kim said

    Oh, man, do I hate the Lupron headaches. Actually, headaches are a frequent side effect of hormones (pharmaceutical or pregnancy-caused) for me, so I know your pain.

    The best relief for me has come from one of those microwaveable bean sock things, if you know what I’m talking about. They tend to have them at Homegoods or Target for less than $10, and they have been a lifesaver in my Tylenol-only world. If you don’t want to buy one, a damp hand towel tossed in the microwave for a bit works just as well.

    Hope your symptoms ease up soon!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: